# SDR SWAA2022122284556

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 23,026 hours, 10,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Mid Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID-CABIN OVERHEAD EXIT SIGN FELL FROM MOUNTING.  SECURED THE EMERGENCY EXIT SIGN IAW AMM 33-51-00
